MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PIV KIT W/EXTENSION SET

Medline Industries, LP MEDLINE; DBD-PIV KIT W/EXTENSION SET
Catalog Number DYNDV2522A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer was attaching the valve to the female fitting on the extension set when the valve came apart into 4 separate pieces.It appears the valve was not welded during assembly process.
 
Additional Manufacturer Narrative
The account reported finding component broke; customer was attaching the valve to the female fitting on the extension set when the valve came apart into 4 separate pieces, and patient was not injured.Sample evaluation: two photos and one sample were provided for evaluation; the sample received consisted of one used valve contained in a plastic biohazard bag, finished good production records and finished good pack build were reviewed, and trending was reviewed with 0 additional reported complaint(s) for this issue for the account and component in the past 24 months.Review confirmed the reported issue, as the valve had separated into four individual pieces; no breaks, cracks, or other damage were observed on any of the individual components.While the reported condition was confirmed, the root cause could not be determined at this time, as there was no observable damage to explain why the valve came apart, and the timing and conditions under which this occurred remain unclear; this complaint has been provided to the vendor for further evaluation and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PIV KIT W/EXTENSION SET
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50897191
Report Number1417592-2026-50821
Device Sequence Number17599550
Product Code LRS
UDI-Device Identifier10653160382676
UDI-Public10653160382676
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV2522A
Device Lot Number2025082790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown